# SDR AWXA200200101

- Difficulty date: January 21, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 47,554 hours, 34,217 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-16 CHECK A CRACK WAS FOUND ON THE LEFT MAIN WHEEL WELL UPPER PRESSURE DECK BS 665, LBL 33.  MAINTENANCE TRIMMED OUT DAMAGED SECTION OF UPPER PRESSURE WEB AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK WAS CONTAINED.  FABRICATED DOUBLER, STIFFENER, AND FILLERS. INSTALLED REPAIR PARTS IAW AWA ER 03-5702-02032-GF3.
